# SDR AALA202207143563

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737
- Aircraft serial: 31259
- Aircraft time: 16,130 hours, 6,719 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Module
- Part number: 69764369
- Part serial: AA52
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENHANCED FLIGHT DECK SECURITY DOOR AUTOMATIC LOCKING SYSTEM INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202207133563: REPLACED STAB TRIM AND CABIN DOOR MODULE ASSEMBLY (P8-47). OPERATIONAL CHECK GOOD PER AMM 52-51-00 AND FIM 52-50-00-810-804.** (CLOSED)
